# SDR 2002FA0000992

- Difficulty date: August 8, 2002
- Submitted: August 23, 2002
- Operation: General aviation
- Aircraft: N102SB
- Make and model: Beech B-60
- Aircraft serial: P375
- Engine: Lyc TIO541E1C4
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pin
- Condition: Failed
- Location: Lifter/Bore
- Part time: 80 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LIFTER BORES WERE ALL SLEEVED (ALL 12) NOTE: THE SLEEVES CAME LOOSE IN ALL THE HOLES (EXCEPT TWO) ROTATING AND BLOCKING OFF OIL PASSAGES.  THERE WERE NO STANDARD SAFETY PINS, OR DEVICES TO HOLE THE LIFTER SLEEVE IN PLACE.  THERE ARE MANY OTHER ENGINES IN SERVICE WITH THIS SAME REPAIR PRACTICE IN PLACE.
